# SDR LR7A08051

- Difficulty date: May 13, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 53,961 hours, 25,591 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Mount
- Part number: 36001519
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK, FOUND NR 3 ENGINE INBD TRUSS MOUNT DIAGONAL BRACE ATTACHMENT LUG CRACK.  REPAIR ACCOMPLISHED BY REPLACING NR 3 ENGINE INBD TRUSS MOUNT IAW RELEVANT PARAGRAPHS OF SMP583 CHAP 54-30 AND FIG 54-30-06 SHEET 1, 2, 3, AND 5.
